Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|sleepy - Fri Apr 08, 2005 7:39 am||
I have been on Effexor XR for over a year and recently have been bumped from 225mg/D to 300mg. I feel like I am starting the vicious cycle that happened with previous meds, the ever increasing dose for + results. I have been basically pretty pleased with my result in the last year but am worrisome now. Is there another med that can be used in conjunction with Effexor XR for better results. I know that recent events in my life have increased anxiety and stress levels but something has got to be better than how I feel now. Look forward to your response.
|DeLWolcott - Wed Oct 05, 2005 4:57 pm||
Definitely discuss other options with your physician for treatment. Higher dosing leads to higher rates of side effects and withdrawal symptoms. If your body has developed a tolerance to the Effexor, then you should be slowly tapered off of the Effexor and another route of treatment should be begun.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.